Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stiffnes in legs
Sep 7, 2001

Have been off all hiv meds for one year. Been taking 4mg of serostim for 8 months. Am experiencing extreme stiffness in my legs. Have to pull my self up out of car or chair and am wobly for a few moments. what could this be

Response from Dr. Henry

Tough to say. Serostim can cause that. Neuropathy from HIV or past drug exposure could contribute. Muscle irritation from HIV or other drugs can cause that. I would start with Serostim as a possible cause-I have observed that in some of our Serostim studies. I would recommend discussing with your doc and perhaps seeing an HIV experienced neurologist. KH



Previous
Veiny Legs, Growing Trunk
Next
New hiv-meds, close to cure?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement